MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS FEM GD POSITIONER; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 LCS FEM GD POSITIONER; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 226726000
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Fitting Problem (2183); Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The femoral guide positioner is too short in comparison to the spacer shim and for this reason the instrument is not fit for use.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
LCS FEM GD POSITIONER
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8316612
Report Number1818910-2019-83610
Device Sequence Number1619524
Product Code HWT
UDI-Device Identifier10603295108757
UDI-Public10603295108757
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number226726000
Device Lot NumberFC1B94000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer04/18/2019
04/18/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date04/18/2019
04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1